# SDR FDEA201701100110

- Difficulty date: January 10, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 45,169 hours, 18,371 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EXTERIOR SLIDE LIGHT IS INOP.  RELEASED FOR SERVICE PER MEL 33-51-02-02.
